# SDR U2RA486DHN053

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N530077
- Condition: Corroded
- Location: Bs 1701-1702
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, R & R ANGLE BETWEEN STATION BS 1701 - 1702, RT SIDE OF BL 0 DUE TO CORROSION AT FASTENER HOLE.
